# SDR ASOA201228111

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 26,415 hours, 20,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  IT WAS FOUND THAT THE LT OVERWING AND ROW 12 EMERGENCY LIGHTS WERE INOPERATIVE.  MX R & R THE LIGHT BULBS IN BOTH THE LT OVERWING AND ROW 12 EMERGENCY LIGHTS WITH OPS CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
